[Ibogaine] QT info

DC from AZ dcollier9 at cox.net
Tue Jan 20 14:20:17 EST 2009


is this Torsades/LongQT/etc condition only due to ibogaine, or iboga bark and extract too ?

please confirm anyone
---------------------------------------------------------------------------------------
Donzo
"Love converts hearts, and gives peace."
__________________________________________________

  ----- Original Message ----- 
  From: Kevin Walker 
  To: 'The Ibogaine List' 
  Sent: Monday, January 19, 2009 2:14 PM
  Subject: Re: [Ibogaine] QT info


  Mike,

   

  QT interval represents the electrical re-polarization of the heart. It is measured from an electrocardiogram (ECG). A long QT interval predisposes the heart to arrhythmias, which can sometimes be life threatening. Most cases are acquired due to abnormalities in the blood electrolytes (low potassium or magnesium) or certain drugs (psychotropic agents, certain antibiotics and antifungal). It can also be due to decrease blood supply to certain regions of the heart (coronary artery disease) or myocardial disease. The congenital variety is known as long QT syndrome and there over 7 - 10 subtypes. 

   

   http://www.ipej.org/0204/vincent.htm

   

  Regards

  Kevin.

   



   

  NHP / Dr Kevin Walker (Reg No: 6206429)
   

  Disclaimer and Confidentiality Note:
  This message is intended for the use of the individual or entity to which it is addressed and may contain information that is privileged, confidential and exempt from exposure under applicable law.   If the reader
  of this message is not the sole authorised recipient you are hereby notified that any dissemination, distribution or copying of the communication is strictly prohibited. If you have received this in error please destroy immediately. Whilst suitable precautions against virus transmittal are taken by IBOGAINE AFRICAN RENAISSANCE (Pty)  Ltd (and associated companies) we cannot accept any responsibility for viruses or their consequences.


  12 Floria St
  Edleen 
  Kempton Park
  1619
  Tel:+27 11 391 7005
  Cell:+27 82 557 8480
  www.ibogaineafricanrenaissance.com
  e-mail: kevin at ibogaineafricanrenaissance.com

   

   

  From: ibogaine-bounces at mindvox.com [mailto:ibogaine-bounces at mindvox.com] On Behalf Of michael langshaw
  Sent: 19 January 2009 10:55 PM
  To: The Ibogaine List
  Subject: Re: [Ibogaine] QT info

   

        Hi Guys,

        Could someone tell me what QT is.  Thanks...Mike

        --- On Mon, 1/19/09, Charles Rossouw <charles.rossouw at gmail.com> wrote:

          From: Charles Rossouw <charles.rossouw at gmail.com>
          Subject: Re: [Ibogaine] QT info
          To: "The Ibogaine List" <ibogaine at mindvox.com>
          Date: Monday, January 19, 2009, 11:39 AM

          Hi Matt

           

          Amiodarone can be used, although there is small possibility that it can also cause prolonged QT. The problem with the seizures are that people can misinterpret it as severe withdrawals, and may think to use morphine, which can then become fatal.  It is important to give the personnel at the hospital as much a possible information about ibogaine, and to tell everybody that has contact with the patient: "NO OPIATES!"

           

          I agree that patients should be monitored by ECG throughout treatment, although I have never done that.  Mia culpa.  I just think the monitor should be on an extension in a different room, because of the constant beeping, which be distractive.

           

          Kind regards

           

          Charles

          On Mon, Jan 19, 2009 at 6:10 PM, Matt Shriver <ibogamail at gmail.com> wrote:

          http://www.qtsyndrome.ch/faq.html

          After reading this I wondered if what they are calling a "seizure-like attack" in the article about the incident in the Netherlands, was actually a loss of consciousness.  If it is as common as they say it is, I imagine that unfortunately, we may be seeing more deaths.  To answer my own question from my previous post it looks like her corrected QT of 616ms is actually quite high.  

          This article also says "It is generally estimated that approximately 10% to 12% of all patients with long QT syndrome show a normal QT-interval on their ECG."  which is a little troubling in terms of exclusion criteria.  They also mention physical exertion and stress as being points at which high QT interval people suddenly die.  I know it is common for the Bwiti to engage in physical exertion (i.e. dancing) while on low doses of iboga, I wonder if there have been incidences in which these people suddenly died without warning.

          They also mention beta blockers as a likely treatment. Would anyone who knows about these things care to conjecture what might happen if someone took a beta blocker with ibogaine?

          Matt



           -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
          (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
           -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-




          -- 
          +27 71 687 0068

  -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-(][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)  -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=- 

   



------------------------------------------------------------------------------



    -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
  (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
    -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
-------------- next part --------------
An HTML attachment was scrubbed...
URL: <http://www.mindvox.com/pipermail/ibogaine/attachments/20090120/2901d8b8/attachment.html>
-------------- next part --------------
A non-text attachment was scrubbed...
Name: image001.jpg
Type: image/jpeg
Size: 3777 bytes
Desc: not available
URL: <http://www.mindvox.com/pipermail/ibogaine/attachments/20090120/2901d8b8/attachment.jpg>


More information about the Ibogaine mailing list